Hi does BP Medicine impact on other body parts. My husband is having high BP bt day before yesterday he got his sonography done according to that his liver Size Is Normal With Increased Echo Pattern. What does it mean. Is it increasing because of his BP Medicine. Medicine name is nebicard5. He is not at home from last 8 months because of his job and he takes outside food also. It can be also one reason behind of increased liver. Pls let me know. Thanks reply awaited
Like the answers? Chat privately for 24 hours with the doctor of your choice
*Every Allopathic Medicine may act fast but can cause some side effects and sometimes damage vital organs like Heart, Liver, Brain, Kidney......
*Fatty liver grade I is accumulation of fat on-around Liver and later it penetrates in Liver called Fatty infiltration.
*Correct diagnosis and accordingly proper Comprehensive treatment is needed.
*Dr Jonwals NAP Therapy Medicines treatment is ultimate solution for Chronic Degenerative and Obstructive Diseases
*Dr Jonwals NAP Therapy Medicines treatment treats Disease along with its root causes simultaneously and successfully
*Dr Jonwals NAP Therapy Medicines treatment is 100% Herbal so safe and no side effects.
*Dr Jonwals NAP Therapy Medicines treatment is very fast effective and experience good effects in 1 - 2 week.
*Dr Jonwals NAP Therapy Medicines treatment remove fat from blood, blood vessels, Liver, Abdomen and Intestine.
*Consult Privately online-Telephone-Video OR Visit personally for proper management.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.